Simple one-point extensions of tournaments

P. Erdős, A. Hajnal, E. C. Milner

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)57-62
Number of pages6
JournalMathematika
Volume19
Issue number1
DOIs
Publication statusPublished - 1972

Fingerprint

One-point Extension
Tournament

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Simple one-point extensions of tournaments. / Erdős, P.; Hajnal, A.; Milner, E. C.

In: Mathematika, Vol. 19, No. 1, 1972, p. 57-62.

Research output: Contribution to journalArticle

Erdős, P. ; Hajnal, A. ; Milner, E. C. / Simple one-point extensions of tournaments. In: Mathematika. 1972 ; Vol. 19, No. 1. pp. 57-62.
@article{6b264520366d45ef876eaa17fe0b6f7e,
title = "Simple one-point extensions of tournaments",
author = "P. Erdős and A. Hajnal and Milner, {E. C.}",
year = "1972",
doi = "10.1112/S0025579300004939",
language = "English",
volume = "19",
pages = "57--62",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "1",

}

TY - JOUR

T1 - Simple one-point extensions of tournaments

AU - Erdős, P.

AU - Hajnal, A.

AU - Milner, E. C.

PY - 1972

Y1 - 1972

UR - http://www.scopus.com/inward/record.url?scp=0040416876&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040416876&partnerID=8YFLogxK

U2 - 10.1112/S0025579300004939

DO - 10.1112/S0025579300004939

M3 - Article

AN - SCOPUS:0040416876

VL - 19

SP - 57

EP - 62

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 1

ER -